A note on iteration groups.

John A. Baker

Aequationes mathematicae (1985)

  • Volume: 28, page 129-131
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baker, John A.. "A note on iteration groups.." Aequationes mathematicae 28 (1985): 129-131. <http://eudml.org/doc/137048>.

author = {Baker, John A.},
journal = {Aequationes mathematicae},
keywords = {iteration groups; -bijections; difference property; diffeomorphisms},
pages = {129-131},
title = {A note on iteration groups.},
url = {http://eudml.org/doc/137048},
volume = {28},
year = {1985},

AU - Baker, John A.
TI - A note on iteration groups.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 129
EP - 131
KW - iteration groups; -bijections; difference property; diffeomorphisms
UR - http://eudml.org/doc/137048
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.